MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE SHOULDER COMPONENT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE SHOULDER COMPONENT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 36MM HUMERAL LINER +0 UNCONSTRAINED
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 77 yo female patient, initial right shoulder implanted on (b)(6) 2023, underwent a revision procedure on (b)(6) 2024, approximately 2 months post the initial procedure.The patient was revised due to a dislocation from their previous surgery.The patient¿s glenosphere and liner were exchanged to a constained liner to provide better stability.There were no device breakages or surgical delay during the procedure.The patient was last known to be in stable condition following the event.No explanted devices are available for return as the hospital disposed of the devices.No photos of the devices or x-rays were able to be provided.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6) - 300-01-11 - equinoxe, humeral stem primary, press fit 11mm (b)(6) - 315-35-00 - glnd kwire (b)(6) - 320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6) - 320-15-05 - eq rev locking screw (b)(6) - 320-20-00 - eq reverse torque defining screw kit (b)(6) - 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm (b)(6) - 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm (b)(6) - 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6) - 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6) - 320-31-36 - glenosphere, 36mm (b)(6) - 320-35-01 - small glenoid plate.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: the geosphere, liner and adapter tray were appropriately released for distribution.The reason for the patient's infection and subsequent revision procedure as related to the devices cannot be conclusively determined.There was no medical or clinical information provided.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
H6: corrected medical device problem code, component code, type of investigation, and investigation conclusions.Manufacturer narrative updated: based on review of all available information, there is no evidence to suggest that the reported event is related to any product problems or use issues.The cause of the dislocation cannot be conclusively determined; however, the reported dislocation may have been related to several potential factors including but not limited to the implant selection, the surgical procedure itself, patient anatomical issues, patient activity after surgery and/or underlying patient medical conditions.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, d4(remove all from initial report-suspect device unknown), g4 (remove 501k from initial report-unknown), h4 (remove erroneous date from initial report), h6: clinical code, medical device problem code, component code, types of investigation.Based on review of all available information, there is no evidence to suggest that the reported event is related to any product problems or use issues.The cause of the dislocation cannot be conclusively determined; however, the reported dislocation may have been related to several potential factors including but not limited to the implant selection, the surgical procedure itself, patient anatomical issues, patient activity after surgery and/or underlying patient medical conditions.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE SHOULDER COMPONENT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18882777
Report Number1038671-2024-00468
Device Sequence Number7550805
Product Code KWS
UDI-Device Identifier10885862086617
UDI-Public10885862086617
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36MM HUMERAL LINER +0 UNCONSTRAINED
Device Catalogue Number320-36-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer05/14/2024
10/09/2024
11/24/2025
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date05/30/2024
10/10/2024
12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexFemale